# SDR 219PA0008

- Difficulty date: September 17, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 62,379 hours, 61,808 cycles
- System (JASC): 2210 · Autopilot System
- Part: Limiter
- Part number: 10618162
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ROLL CHANNEL WILL NOT ENGAGE.  REPLACED AILERON FORCE LIMITER IAW MM 22-12-10.  OPS CHECKS OK.
